×

zbMATH — the first resource for mathematics

Maximal subgroups of symmetric groups defined on projective spaces over finite fields. (English. Russian original) Zbl 0308.20005
Math. Notes 16(1974), 640-645 (1975); translation from Mat. Zametki 16, 91-100 (1974).
MSC:
20B25 Finite automorphism groups of algebraic, geometric, or combinatorial structures
15-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to linear algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Artin, Geometric Algebra, Wiley, New York (1957). · Zbl 0077.02101
[2] D. H. Lehmer, Tables of Prime Numbers from 1 to 10,006,721, Carnegie Institution of Washington, Publication No. 165, Washington (1914).
[3] M. Hall, The Theory of Groups, Macmillan, New York (1959). · Zbl 0084.02202
[4] C. F. Luther, ?Concerning primitive groups of class U, II,? Amer. J. Math.,55, No. 4, 611-618 (1933). · Zbl 0007.39401 · doi:10.2307/2371155
[5] W. A. Manning, ?The degree and class of multiple-transitive groups, III,? Trans. Amer. Math. Soc.,35, 585-589 (1933). · Zbl 0007.19603
[6] H. Wielandt, Finite Permutation Groups, Academic Press, New York (1964). · Zbl 0138.02501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.